Per citar aquest document: http://ddd.uab.cat/record/118216
Robustness of the nonequilibrium entropy related to the Maxwell-Cattaneo heat equation
Àlvarez Calafell, Francesc Xavier (Universitat Autònoma de Barcelona. Departament de Física)
Casas Vázquez, José (Universitat Autònoma de Barcelona. Departament de Física)
Jou i Mirabent, David, 1953- (Universitat Autònoma de Barcelona. Departament de Física)

Data: 2008
Resum: The connection between the Maxwell-Cattaneo heat transport equation and a nonequilibrium entropy is examined through four different thermodynamic approaches, and it is shown that all of them lead to the same form of the nonequilibrium entropy. Furthermore, it is seen that this form is also consistent with three microscopic formalisms. This robustness underlines the consistency and relevance of the entropy.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 77, Number 3 (March 2008) , p. 031110/1-031110-7, ISSN 1539-3755

DOI: 10.1103/PhysRevE.77.031110


7 p, 138.6 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-14, darrera modificació el 2016-06-04



   Favorit i Compartir